# SDR HALA2015060100126

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 48,966 hours, 8,828 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG "WX RADAR SYS".  ACCOMPLISHED WX RADAR BITE IAW FIM 34-43-805, NO FAULTS NOTED "WX RADAR SYS" MSG CLEARED OK FOR SERVICE.
